Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Semantic spaces
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematics in Computer Science
Volume: 10
Issue / Number: 4
Start Page: 459
End Page: 477
Document Type: Article
ID: 728050.0
 
Full text / Content available
Symbolic dynamics, modular curves, and Bianchi IX cosmologies
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Annales DE la Faculté des Sciences DE Toulouse. Mathématiques
Volume: 25
Issue / Number: 2-3
Start Page: 517
End Page: 542
Document Type: Article
ID: 728052.0
 
Full text / Content available
Moduli operad over F1
Authors: Manin, Yuri I.; Marcolli, Matilde
Title of Book: Absolute Arithmetic and F1-Geometry
Start Page: 331
End Page: 361
Place of Publication: Zürich
Publisher: European Mathematical Society
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 728054.0
 
Full text / Content available
Big Bang, blowup, and modular curves: algebraic geometry in cosmology
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: SIGMA. Symmetry, Integrability and Geometry. Methods and Applications
Volume: 10
Sequence Number of Article: 073, 20 p.
Document Type: Article
ID: 700838.0
 
Full text / Content available
Kolmogorov complexity and the asymptotic bound for error-correcting codes
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal of Differential Geometry
Volume: 97
Issue / Number: 1
Start Page: 91
End Page: 108
Document Type: Article
ID: 700861.0
 
Full text / Content available
Kolmogorov complexity and the asymptotic bound for error-correcting codes
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Journal of Differential Geometry
Volume: 97
Issue / Number: 1
Start Page: 91
End Page: 108
Document Type: Article
ID: 735194.0
Moduli operad over F₁
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2013
Name of Conference/Meeting: Mini-symposium “Absolute Arithmetic and F₁-Geometry”
Title of Proceedings: Absolute arithmetic and F₁-geometry
Start Page: 331
End Page: 364
Document Type: Conference-Paper
ID: 709064.0
 
Full text / Content available
Feynman integrals and motives of configuration spaces
Authors: Ceyhan, Özgür; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Communications in Mathematical Physics
Volume: 313
Issue / Number: 1
Start Page: 35
End Page: 70
Document Type: Article
ID: 633560.0
 
Full text / Content available
Error-correcting codes and phase transitions
Authors: Manin, Yuri I.; Marcolli, Matilde
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Mathematics in Computer Science
Volume: 5
Issue / Number: 2
Start Page: 133
End Page: 170
Document Type: Article
ID: 460227.0
 
Full text / Content available
Combinatorics and physics
Editors: Ebrahimi-Fard, Kurusch; Marcolli, Matilde; Suijlekom, Walter D. van
Place of Publication: Providence, RI
Publisher: AMS
Date of Publication (YYYY-MM-DD): 2011
Physical Description
(e.g. Total Number of Pages):
 IX, 465 S.
Title of Series: Contemporary mathematics
Document Type: Proceedings
ID: 563780.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.